View Full Version : Martial Arts & Adderall XR (if you're new to both)


lemonandlime
02-20-17, 10:40 AM
Hi all,

My question is, if I've only been on adderall xr (15mgs/day) for a short amount of time, and still experiencing side effects including a noticeable heartbeat, and diarrhea, would starting an exercise program have a negative effect on my body or my medication?

Before I started taking adderall, I did a trial class for brazilian jiu-jitsu and liked it, alot. I'm now ready to start after sorting out my life plans and schedule, but now I'm also on medication...and I remember that trial class being intense for me, a real workout so to speak.

Mostly worried about an elevated heart rate because I'm currently at 77bmp resting, it's very noticeable and strong some days, and I also have been feeling that same heart beat/pulse/twitching in other areas of my body (which is really weird, and there is no pain..).

Any info appreciated, thanks!

Fraser_0762
02-20-17, 10:59 AM
You'll probably find that it can cause shortness of breath faster when you do anything physically intensive.

As long as you keep yourself well hydrated during your lessons, then you should be fine. But always make sure you consume water regularly. This will help with the high heart rate and high blood pressure.

Pilgrim
02-20-17, 10:53 PM
Go for it.